Ask your doctor because any Birth Control that has the word 'tri' in it usually has different doses every week and my understanding is that they are not good for skipping the reminder/sugar pills.
It is safe, but if you aren't having your period there may be other possiblities. You may need to go see the doctor to get your period going again. And if you didn't have your period this month, you may not ovulate this month.
It means you r having trouble and need to tell someone about it
If you've had your period for 6 weeks you need to see a doctor.
No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.
You need to confirm the pregnancy first and a ultrasound will date your pregnnacy.
When your pregnant that blood that you give out once a month is for the baby but when your not pregnant that extra blood your body doesn't need just leaves your body.
Everybodys period is different and changed regulary. There is no need to worry if ur period is light or if you even miss one (unless youve had sex) our body doesnt NEED to have a period every month. Its normal for it to change
It depends how many days short your period last, say if your period last 5 to 7 days like normal, and it last 2 or 3 days than you may be pregnant, but it can also be stress and your period can also change every month, if your period was heavy last month it might not be as much the next month and you may not cramp as bad, but if you miss your period for about a month, or its late ,and if you spotting ,and your nipples are sore you are pregnant, you would need to get a pregnancy test. Sometimes you may not have symptoms but most likely you will around the first month.
Then you need to support her in her time of need. He's your baby after all!
You could be pregnant. Hello - This could be pregnancy related. You need to do a test.
I want to stop my period going on vacation what can i do i have a month to go and i need to get on something now help getting married and i need to enjoy my wedding day
Yes, it does. If you don't get your period next month, you need to go and speak to your doctor
As many times as they want or need.
I need a check stub from the 27th of last month pay period.
No it's not. I think you need to see a doctor, this is not normal.
No. just 1 period in a month means your not so two means 1: NO 2: you may have an infection you need cheeked out.
you need to do to the doctor and get that checked out its problably a std girlfriend
Hi, Sometimes it takes one cycle (one month) for your body to adjust to the pill and then you will have your period. But perform a pregnancy test to be certain.
If you missed a period, had a positive test and saw the doctor to confirm pregnancy but now you are bleeding - you need to see your doctor.
If you are experiencing your period every two weeks, it could indicate some very serious problems. You need to make an appointment to see your gynecologist as soon as you can to get it checked out.
Chech with your doctor you may need to change the type of birth controtl you are using.
stress, illness, or (sorry) pregnancy....happened to me
No that isn't normal. You need to see your doctor to rule out pregnancy and other problems.However, It depends on when you had it and how long the month is. For example, If you have the first one during the first week of the month and it was a month that had 30 or 31 days, it is possible for your period to start in the last days of the month. However, if they came like a week or two weeks apart, then by all means see your doctor.
You need to have your period every month from when you start it, unless, for example, you went on a family trip that you were really excited about it, then it would be delayed. You have it every day for up to 4-5 days. But if you were to miss your period one month you would have to go see a doctor. I don't know what to do about that.
talk to your dr. maybe you need to be put on a birth control pill that has higher estrogen.